# SDR DALA2023082907053

- Difficulty date: August 26, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 94,016 hours, 43,994 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0668 R1 DOOR SLIDE LIGHT WAS NOT LIT. CORRECTIVE ACTION: REMOVED DEBRIS FROM SLIDE LT SENSOR, SLIDE OPS NORM. AS PER B- 757 AMM 52-02. A/C OK FOR SVC. (4915646)
